MAUDE Adverse Event Report: GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS

GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS
Catalog Number GT-06
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two cases have been reported to the manufacturer regarding adverse events after the implantation of gammatile.These incidents occurred on different dates with different patients.The lots of gammatiles were separate lots used by the same medical institution.The collagen carrier in the two batches was from different lots.The sterilization was done on two separate dates.The cs-131 radiative radioactive source seeds were from two different lots.It is currently unknown if the adverse events are related to the use of gammatile.The medical physicist did report that there were about 2 times as many clinicians in the room to observe the surgery.Gt medical has attempted follow-up with the user via email and phone but have been unable to obtain additional information.Additional follow-up will be attempted and the mdr will be updated as additional information becomes available.
 
Event or Problem Description
3 weeks post-implantation the patient had to undergo removal of the gammatiles due to an infection.

Brand Name
GAMMATILE
Common Device Name
RADIONUCLIDE BRACHYTHERAPY SEEDS
Manufacturer (Section D)
GT MEDICAL TECHNOLOGIES
1809 s holbrook lane
suiye 107
tempe AZ 85281 6051
MDR Report Key10797264
Report Number3014663932-2020-00002
Device Sequence Number3931543
Product Code KXK
UDI-Device Identifier60860000064509
UDI-Public(01)60860000064509(11)200901(17)200904(10)DO2036009
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190839
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGT-06
Device Lot NumberDO2036-009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;